# SDR MASA200601094

- Difficulty date: April 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 10,849 hours, 10,397 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7319 SAV.  STAB CHANNEL 1 THT WOULD NOT ENGAGE.  MX RESET THE HSTCU AND NOTED NO FURTHER FAULTS.
